# SDR V0XD20190403001

- Difficulty date: February 16, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH670365501
- Condition: Corroded
- Location: Lt Ovrwng Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EXIT LOWER STEP PLATE HAVE SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED LH OVER WING EXIT LOWER STEP PLATE IAW CRJ700 SRM 51-41-02
